Published: 1994-09-30

Selections of biadditive set-valued functions

Joanna Szczawińska

Abstract

In this paper we prove that there exists a biadditive selection f of a biadditive set-valued function F and a continuous selection when F is lower semicontinuous.

Download files

Citation rules

Szczawińska, J. (1994). Selections of biadditive set-valued functions. Annales Mathematicae Silesianae, 8, 227–240. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14238

Domyślna okładka

Vol. 8 (1994)
Published: 1994-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.